# SDR REXA2017010800013

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 18,677 hours, 18,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AED NOT CHARGED IAW FA.  INSTALLED SERVICEABLE AED. OK FOR SERVICE.
